Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy
Apr 1, 2008

dear doctor i was infectet about 6 mounts agou ,now i start filing tingling all around my body arms ,torso,legs,face i only gou for 1/2 second but its really scare me also my legs get very weak and cold filing when i lay in bed , i am not o meds but what is thise sign of neuropathy ,hiv afect thise way my nervs and i really vorry.Can you tell me what is simptoms belong to.sorry for my spelling.Serg

Response from Dr. Henry

Tingling over the body as you describe would be unusual to be due to standard HIV neuropathy. I recommend that you receive as assessment by an HIV specialist to sort out what could be going on. KH



Previous
Esophagus
Next
lipoatrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement